# SDR SWAA2021101121182

- Difficulty date: September 17, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221DF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ; FORWARD WET AREA FLOOR BOARD 221DF; COMPOSITE DAMAGE FROM TORN OUT INCERT. / REPAIRED AND INSTALLED 10 EA INSERTS ON PASSENGER CABIN FWD WET AREA FLOORBOARD 221DF DAMAGE FROM TORN OUT INSERT UPPER AND LWR SURFACE IAW SRM 53-00-50-2R-1; AND SRM 53-00-50-2R-0 REPAIR GENERAL
